# SDR BJNA961112

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6590737563
- Condition: Cracked
- Location: Te Mid Flap
- Part time: 52,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA THE LEFT WING INBOARD MID FLAP SEVENTH RIB FROM THE INBOARD END WAS FOUND WITH A CRACK ON THE LOWER FLANGE.  REMOVED AND REPLACED WITH A NEW NR 7 RIB IAW B737 SRM 51-10-01, 51-30-02 PAGE 1 AND AERO CORP EO 96-391 REV 1 DATED NOV 13, 1996.  (M)
